# SDR AALA201803229016

- Difficulty date: February 10, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 50,098 hours, 28,805 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LEFT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN,  BETWEEN RIBS 9 & 10,  13 INCHES FROM RIB 10 AND 3.5 INCHES FROM TRAILING EDGE.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-005, PARAGRAPH 2A.
